# SDR SWAA2022121280043

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 34,228 hours, 15,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RH OVER WING EXIT DOOR EXIT SIGNS DO NOT ILLUMINATE. / [01] R&R PACK CHARGER ASSY (MID RH) AND BATTERY PACK. OPS CHK GOOD. REF AMM 33-51-06.
